# SDR FDEA201912233282

- Difficulty date: December 23, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION CARRIED OUT ON THE RIGHT HAND SIDE OF THE FUSELAGE SKIN COMMON TO THE UNDERWING LONGERON WITHIN A 2 INCHES RADIUS OF THE FASTENER HOLES FOUND CRACK APPROXIMATE 1/2" AT STATION 1027 STRINGER 37 RIGHT.  FUSELAGE SKIN UNDERWING LONGERON WITHIN A 2 INCHES RADIUS FASTENER HOLES CRACK APPROXIMATE 1/2" AT STATION 1027 STRINGER-37 RIGHT.  REPAIR CARRIED OUT AS PER EA G-5310-T0351378 PART 2 STEP 15. TITLE: FUSELAGE- MAINFRAME- LEFT HAND AND RIGHT HAND UNDERWING LONGERON MODIFICATION- SB777-53-087.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (SNRM N00156 FOR DETAIL).
